# SDR UPS804973

- Difficulty date: November 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corrosion
- Location: Fs 70-190
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR D-CHECK, MAINTENANCE FOUND LONG 34R HAS HEAVY CORROSION THROUGH AT FS 70 TO 190 AND OVER SIZE HOLES BEYOND LIMITS.  REMOVED AND REPLACED LONG 34R AT FS 70 TO FS 190 IAW SRM 53-2-2, SRM 53-4-1, FIS 29 AND SRM 51-1-20D.  FABRICATED REPLACEMENT LONG PER SRM 53-4-1 FIG 29.
